×

zbMATH — the first resource for mathematics

Univalent functions with negative coefficients. (English) Zbl 0311.30007

MSC:
30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
30C50 Coefficient problems for univalent and multivalent functions of one complex variable
30C75 Extremal problems for conformal and quasiconformal mappings, other methods
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Brickman, T. H. MacGregor, and D. R. Wilken, Convex hulls of some classical families of univalent functions, Trans. Amer. Math. Soc. 156 (1971), 91 – 107. · Zbl 0227.30013
[2] A. W. Goodman, Univalent functions and nonanalytic curves, Proc. Amer. Math. Soc. 8 (1957), 598 – 601. · Zbl 0166.33002
[3] Thomas H. MacGregor, The radius of convexity for starlike functions of order 1\over2, Proc. Amer. Math. Soc. 14 (1963), 71 – 76. · Zbl 0113.05505
[4] -, A subordination for convex functions of order \( \alpha \), J. London Math Soc. (to appear).
[5] A. Schild, On a class of functions schlicht in the unit circle, Proc. Amer. Math. Soc. 5 (1954), 115 – 120. · Zbl 0055.30703
[6] Albert Schild, On a class of univalent, star shaped mappings, Proc. Amer. Math. Soc. 9 (1958), 751 – 757. · Zbl 0087.07703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.